# SDR USAA2012042700006

- Difficulty date: April 23, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,787 hours, 10,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK AT BS 1640, BBL 0 TO RBL 55.  REPAIRED SEAT TRACK AT BS 1640, BBL 0 TO RBL 55 IAW B757 SRM 53-00-51 & BOEING DRAWING 146N5089.
